# SDR VNAA202308190010

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS (5EA) STRG 15 LH BTW FS379.00 TO FS669.40 AT PASSENGER CABIN.  SIDE SEAT RAILS (5EA) STRG 15 LH BTW FS379.00 TO FS669.40 AT PASSENGER CABIN WERE EVAULATED PER CRJ-900 SRM 53-31-49-101-001-A02; CRJ900 SRM 53-21-49-101-001-A01 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
